# SDR 2008FA0000420

- Difficulty date: June 18, 2008
- Submitted: July 14, 2008
- Operation: General aviation
- Aircraft: N686US
- Make and model: Diamon DA 40
- Aircraft serial: 40640
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN AFT DOOR HINGE.  (K)
